# SDR SWAA2020070797496

- Difficulty date: July 2, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 55,251 hours, 32,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING OUTER EXIT LIGHT WAS OUT.  REMOVED AND REPLACED THE BULB AND PERFORMED AN OPS CHECK IAW AMM 33-51-04-960-801. CHECKED GOOD.
